Alert archive / New York / Heat Advisories in 2023
Heat Advisory 2, NWS Buffalo, NY
NWS Buffalo, NY issued this heat advisory at Jul 27, 2023, 10:12 AM EDT for 9 counties in New York. It took effect at Jul 28, 2023, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2023, 10:12 AM EDT (14:12 UTC)
- In effect from
- Jul 28, 2023, 12:00 PM EDT
- Expired
- Jul 28, 2023, 7:29 PM EDT
- In force
- 7 hr
- Issued by
- NWS Buffalo, NY
Counties Cayuga County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 101 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
191 WWUS71 KBUF 271412 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1012 AM EDT Thu Jul 27 2023 NYZ001>006-011-013-014-280000- /O.NEW.KBUF.HT.Y.0002.230728T1600Z-230729T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee- Livingston-Ontario- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Batavia, Geneseo, and Canandaigua 1012 AM EDT Thu Jul 27 2023 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... * WHAT...Heat index values in the upper 90s expected. * WHERE...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, Genesee, Livingston, and Ontario counties. * WHEN...From noon to 8 PM EDT Friday. * IMPACTS...Significantly elevated temperatures and high humidity could cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
4 follow-up statements
929 WWUS71 KBUF 280106 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 906 PM EDT Thu Jul 27 2023 NYZ001>006-011-013-014-280915- /O.CON.KBUF.HT.Y.0002.230728T1600Z-230729T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee- Livingston-Ontario- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Batavia, Geneseo, and Canandaigua 906 PM EDT Thu Jul 27 2023 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... * WHAT...Heat index values in the upper 90s expected. * WHERE...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, Genesee, Livingston, and Ontario counties. * WHEN...From noon to 8 PM EDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
013 WWUS71 KBUF 280755 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 355 AM EDT Fri Jul 28 2023 NYZ001>006-011-013-014-281800- /O.CON.KBUF.HT.Y.0002.230728T1600Z-230729T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee- Livingston-Ontario- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Batavia, Geneseo, and Canandaigua 355 AM EDT Fri Jul 28 2023 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... * WHAT...Heat index values in the mid to upper 90s expected. * WHERE...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, Genesee, Livingston, and Ontario counties. * WHEN...From noon today to 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ JJR
679 WWUS71 KBUF 281725 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 125 PM EDT Fri Jul 28 2023 NYZ001>006-011-013-014-290000- /O.CON.KBUF.HT.Y.0002.000000T0000Z-230729T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee- Livingston-Ontario- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Batavia, Geneseo, and Canandaigua 125 PM EDT Fri Jul 28 2023 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values in the mid to upper 90s expected. * WHERE...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, Genesee, Livingston, and Ontario counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
094 WWUS71 KBUF 282329 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 729 PM EDT Fri Jul 28 2023 NYZ001>006-011-013-014-290030- /O.CAN.KBUF.HT.Y.0002.000000T0000Z-230729T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee- Livingston-Ontario- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Batavia, Geneseo, and Canandaigua 729 PM EDT Fri Jul 28 2023 ...HEAT ADVISORY IS CANCELLED... While it will still be warm and muggy this evening, apparent temperatures have fallen below heat advisory criteria. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this heat advisory went out at Jul 27, 6:18 AM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jul 27, 6:18 AM EDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
618 AM EDT Thu Jul 27 2023
.SYNOPSIS...
Widespread showers and scattered thunderstorms associated with a
strong mid level disturbance will exit the area from west to east
this morning. The rest of today will be mainly rain free, although a
few widely scattered showers and thunderstorms may still develop
this afternoon inland from the lakes. Dry weather will return
tonight. Friday will be hot and humid, but a cold front will bring
another round of showers and thunderstorms Friday night, followed by
cooler and less humid weather for the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
Radar imagery showing a well defined circulation moving ENE across
Lake Ontario this morning, marking the center of an MCV with
associated synoptic and mesoscale forcing producing widespread
showers and a few scattered thunderstorms this morning. The heaviest
rain and best chance of thunder this morning will be east of Lake
Ontario where moisture convergence and forcing is maximized just
ahead of the circulation center.
The strong convectively enhanced mid level shortwave (and several
smaller scale MCVs) will exit the area from west to east during the
early to mid morning, with the widespread rain and thunderstorms
quickly tapering off early this morning in Western NY, and later
this morning east of Lake Ontario. It will be quite breezy for a few
hours behind the departing rainfall this morning as a 40+ knot low
level jet crosses the area and partially mixes, especially on the
lake plains. Expect gusts of 20-30 mph today, strongest this morning
northeast of Lake Erie.
The rest of today will be much drier following the early morning
rain, with subsidence in the wake of the departing shortwave
initially suppressing convective development. This afternoon partial
clearing will allow for some diurnal instability to develop, which
will support widely scattered showers and thunderstorms along and
inland of the lake breeze boundaries. Expect coverage to remain
spotty this afternoon, with plenty of rain free time. Stable lake
shadows will keep the lakeshores mainly dry. Widespread low stratus
this morning through early afternoon will give way to increasing
sunshine later today. It will be warm and quite humid, with highs in
the low to mid 80s for lower elevations and upper 70s for higher
terrain.
Tonight any remaining spotty showers and thunderstorms will end by
sunset, leaving dry weather to prevail overnight. Mainly clear
skies, diminishing winds, and high dewpoints will allow patchy fog
to develop overnight, most widespread across the river valleys of the
Southern Tier. It will be a warm, muggy night, with lows around 70
on the lake plains and mid 60s inland.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
On Friday our region will be situated under weak surface high
pressure...out ahead of the next cold front that will be slowly
easing its way across the Upper Great Lakes and Ontario/Quebec
Provinces. The combination of the weak surface high and mid-level
capping will help to keep our area dry through the day...save for
far northern sections of the North Country/Saint Lawrence Valley
where the cap will be weaker and the slowly approaching front could
consequently trigger a few widely scattered showers and storms later
on in the afternoon.
The above being said...the much bigger story on Friday will be the
uncomfortable heat and humidity. While the 00z guidance suite has
slightly dialed back the degree of warm advection expected to take
place out ahead of the slowly encroaching cold front...this should
still be sufficient to push 850 mb temps into the uppermost teens
Celsius. Away from lake influences...this would be enough to allow
high temps to reach the lower 90s...with a few of our normal warm
spots (for example, KDSV) possibly even pushing the 95 degree mark.
When coupled with surface dewpoints in the upper 60s to near 70
(also a touch lower than earlier projections)...such warmth would
still likely result in heat indicies reaching the mid to upper 90s
across an area extending from Niagara/Orleans/Genesee counties
eastward across the Finger Lakes to Oswego county...for which Heat
Advisories will probably need to be issued either later on today or
tonight. For now though...have continued to highlight this concern
within the HWO.
Friday night and Saturday another shortwave trough will slide east-
southeast across the Great Lakes...and in the process will help to
slowly ease the aforementioned cold front southeastward and across
our region...with its slow movement due to the near-parallel nature
of the front to the mid/upper level flow...and the development of
one or more weak waves of low pressure that will ripple eastward
along the boundary. For our area...the most favorable timing for any
convection still looks to come between later Friday night and
Saturday morning...when available moisture/lift/instability appear
sufficient to warrant a period of fairly numerous to widespread
showers and scattered thunderstorms. With PWATs climbing back to
near 2 inches there will again be a potential for locally heavy
rainfall...with 0-6 km bulk shear values of 40-50 knots also
potentially supporting the possibility of strong gusty winds with
any thunderstorms.
Otherwise...Friday night will feature very warm and humid conditions
with lows in the mid 60s to lower 70s. The aforementioned
convection/associated cloud cover and an incursion of cooler air
from the north will then allow for a cooler Saturday when highs will
mainly be in the mid to upper 70s...though it will remain fairly
humid (dewpoints in the mid to upper 60s) through the first half of
the day.
By Saturday evening the front and the vast majority of its
associated precip will have departed off to our south. In its wake
Canadian high pressure will build in and provide us with a return to
dry weather and much more comfortable temperatures/humidity levels.
With surface dewpoints falling off into the 50s...nighttime lows
should settle to between 55 and 60 in most locations...with some
lower 50s possible across interior sections of the North Country.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
The very warm and humid conditions will just be a memory by the
second half of the weekend as much cooler and drier air pours across
the northeastern US in the wake of Saturday's cold frontal passage.
In fact, a persistent northwesterly flow will likely keep temps a
little below average for the majority of the long term period,
before these climb back to near normal levels by the middle of next
week.
Digging a little more into the forecast details...the upper level
pattern will become more amplified again as the strong upper ridge
across the southcentral/southwestern CONUS expands northward across
the northern Rockies/Plains states. Downstream...this will force a
longwave trough to dig from eastern Canada southward to the Mid-
Atlantic states...with a general northwesterly flow of cooler air
ruling the roost across our region and thereby allowing for the
slightly below normal temperatures referenced above.
With the northwesterly flow also fairly dry in nature and Canadian
high pressure the dominant surface weather feature...much of this
period also looks to feature mainly dry conditions. This said...a
few subtle shortwaves sliding through the larger-scale northwesterly
flow could still be sufficient to generate a few isolated to widely
scattered showers and thunderstorms at times...particularly if these
features and their attendant weak surface troughs manage to come
through either during peak afternoon heating...or later at night
when the cool airmass aloft could support a weak lake response
southeast of the lakes. Again though...the majority of this time
period should characterized by mainly dry and pleasant conditions.
&&
.AVIATION /10Z THURSDAY THROUGH MONDAY/...
A strong mid level shortwave will continue to cross the region from
west to east early this morning with areas of showers and a few
embedded thunderstorms, some with locally heavy downpours which will
produce areas of CIG/VSBY restrictions. Most of the thunder and
locally heavy rain will be found east of Lake Ontario this morning
before 15Z. The widespread rain will end early this morning across
Western NY, and by late morning east of Lake Ontario.
Following the rainfall, expect areas of MVFR and local IFR CIGS from
early morning through early afternoon across much of the region.
This low stratus will mix out to cumulus through the afternoon with
most areas returning to VFR. There may be a few spotty showers again
this afternoon and early evening, but coverage should remain low
following the exit of the morning rain.
Weak high pressure will allow dry weather to prevail tonight. Expect
areas of valley fog to develop overnight across the Southern Tier
with local IFR, including KJHW. Elsewhere, mainly VFR will prevail.
Outlook...
Friday...VFR.
Friday night and Saturday...VFR to MVFR conditions with the
likelihood of strong thunderstorms.
Sunday...VFR.
Monday...Mainly VFR with an afternoon shower or thunderstorm
possible.
&&
.MARINE...
A brief period of moderate southwesterlies will produce Small Craft
Advisory conditions on Lake Erie this morning. Winds and waves will
diminish this afternoon with improving conditions. West to southwest
winds will also increase on Lake Ontario this morning, peaking late
morning when winds and waves may briefly approach Small Craft
Advisory criteria before diminishing again this afternoon.
Weak high pressure will bring a return to light winds tonight and
Friday across the lower Great Lakes.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until 2 PM EDT this afternoon for
NYZ010-019-085.
MARINE...Small Craft Advisory until 2 PM EDT this afternoon for LEZ020-
040-041.
&&
SYNOPSIS...Hitchcock
NEAR TERM...Hitchcock
SHORT TERM...JJR
LONG TERM...JM/JJR
AVIATION...Hitchcock
MARINE...HitchcockHazardous weather outlook, Jul 27, 4:40 AM EDT, 5 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 440 AM EDT Thu Jul 27 2023 NYZ001>005-011-013-014-280915- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Genesee-Livingston- Ontario- 440 AM EDT Thu Jul 27 2023 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The combination of heat and high humidity on Friday may lead to apparent temperatures of 95 to 100. This may eventually necessitate the issuance of heat advisories later on today or tonight. A cold front will generate widespread showers and thunderstorms as it crosses our region Friday night and Saturday. Some of the storms could produce locally heavy rainfall and strong gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-020-021-280915- Wyoming-Cattaraugus-Allegany- 440 AM EDT Thu Jul 27 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A cold front will generate widespread showers and thunderstorms as it crosses our region Friday night and Saturday. Some of the storms could produce locally heavy rainfall and strong gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-019-085-280915- Northern Erie-Chautauqua-Southern Erie- 440 AM EDT Thu Jul 27 2023 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A cold front will generate widespread showers and thunderstorms as it crosses our region Friday night and Saturday. Some of the storms could produce locally heavy rainfall and strong gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-280915- Oswego- 440 AM EDT Thu Jul 27 2023 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Showers and a few embedded thunderstorms could produce locally heavy rainfall this morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The combination of heat and high humidity on Friday may lead to apparent temperatures of 95 to 100. This may eventually necessitate the issuance of heat advisories later on today or tonight. A cold front will generate widespread showers and thunderstorms as it crosses our region Friday night and Saturday. Some of the storms could produce locally heavy rainfall and strong gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-280915- Jefferson-Lewis- 440 AM EDT Thu Jul 27 2023 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Showers and a few embedded thunderstorms could produce locally heavy rainfall this morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A cold front will generate widespread showers and thunderstorms as it crosses our region Friday night and Saturday. Some of the storms could produce locally heavy rainfall and strong gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-280915- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 440 AM EDT Thu Jul 27 2023 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A cold front will generate widespread showers and thunderstorms as it crosses our region Friday night and Saturday. Some of the storms could produce strong gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JJR
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:26 PM EDT | Special Weather Statement | BUF | Cattaraugus, Genesee, Niagara, Orleans, Wyoming | 49 min |
| Jul 26, 10:42 PM EDT | Beach Hazards Statement | BUF | Chautauqua, Erie | 21 hr |
Nearby
Heat Advisories in New York, 2023Every heat advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.